I started using a higher dose of topical finasteride about a month ago and ever since then I have been noticing more hairloss. I do know the so-called “finasteride shed” (initial period where hairloss temporarily increases) but I am surprised that it started literally the day after my first application (I thought it should take some time to start working). I have been monitoring the amount of my hairloss (after washing my hair) for months and nowadays I see about twice as much hair in the bathtub than before. I know that this is probably happening due to finasteride and that it should be a good sign but a part of me still worries that it might be just my hairloss getting more aggressive.Could you please advise me on how long the increased shedding period should approximately last
Finasteride shed should stop within another month or so. It rarely lasts more than 3 months, and if it approaches 3 months, it may be your balding is accelerating and the finasteride is not stopping it. Will will know which one it is by month 4.